Alert archive / Texas / Flash Flood Watches in 2015

Flash Flood Watch 13, NWS Lake Charles, LA

June 18, 20154 counties in Texas; Beauregard Parish, Vernon Parish, Louisiana

NWS Lake Charles, LA issued this flash flood watch at Jun 18, 2015, 5:00 AM CDT for 4 counties in Texas; Beauregard Parish, Vernon Parish, Louisiana. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2015, 5:00 AM CDT (10:00 UTC)
Expired
Jun 19, 2015, 7:00 AM CDT
In force
26 hr
Issued by
NWS Lake Charles, LA
Flood severity
None

Counties Beauregard Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 90 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2151 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2151 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WGUS64 KLCH 181000
FFALCH

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LAKE CHARLES LA
500 AM CDT THU JUN 18 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

.SOUTHEAST TEXAS SAW RAINFALL TOTALS IN SOME LOCATIONS SIX TO
EIGHT INCHES. THE DEBRIS LINE FROM BILL PULLED BACK TO THE WEST 
LATE LAST NIGHT BUT HAS BEGUN TO REDEVELOP AND IS MARCHING TO THE
EAST THIS MORNING. THIS ACTIVITY LOOKS TO MOVE BACK INTO SOUTHEAST
TEXAS IN THE NEXT SEVERAL HOURS. SOUTHEAST TEXAS AND SOUTHWEST
LOUISIANA COULD SEE AN ADDITIONAL TWO TO THREE INCHES OF RAINFALL.

LAZ027-030-TXZ180-201-215-216-259>262-181800-
/O.NEW.KLCH.FF.A.0013.150618T1000Z-150618T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VERNON-BEAUREGARD-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...DE RIDDER...
WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT...
PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER...
KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
500 AM CDT THU JUN 18 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF LOUISIANA AND TEXAS... 
  INCLUDING THE FOLLOWING AREAS...IN LOUISIANA...BEAUREGARD AND 
  VERNON. IN TEXAS...HARDIN...JEFFERSON...NORTHERN JASPER... 
  NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON 
  AND TYLER. 

* UNTIL 1 PM CDT THIS AFTERNOON

* SIX TO EIGHT INCHES HAS FALLEN OVER THE REGION WITH AN
  ADDITIONAL TWO TO THREE INCHES POSSIBLE DURING THE WATCH PERIOD.

* RAINS WILL CAUSE LOCATIONS TO SEE ADDITIONAL FLOODING AND WATER
  ACROSS ROADS AND PONDING ON ROAD SURFACES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
2 follow-up statements
789 
WGUS64 KLCH 181709
FFALCH

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1209 PM CDT THU JUN 18 2015

...FLASH FLOOD WATCH HAS BEEN EXTENDED TO 7 PM CDT THIS
EVENING...

.HEAVY AND FLOODING RAINS OVER SOUTHEAST TEXAS AND PORTIONS OF
WEST CENTRAL LOUISIANA HAVE EXITED NORTH OF THE REGION. LESS
ROBUST ACTIVITY IS NOW JUST WEST OF THE WATCH AREA...BUT FURTHER
DEVELOPMENT OF TRAINING SHOWERS AND A FEW THUNDERSTORMS IS BEING
DEPICTED BY REGIONAL RADAR OVER SOUTH TEXAS. THERE REMAINS A
POTENTIAL FOR THIS ONGOING ACTIVITY TO EDGE EAST INTO THE AREA
ALREADY IMPACTED BY HEAVY RAINS THROUGH THE AFTERNOON. THUS THE
FLASH FLOOD WATCH HAS BEEN EXTENDED.

LAZ027-030-TXZ180-201-215-216-259>262-190000-
/O.EXT.KLCH.FF.A.0013.000000T0000Z-150619T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VERNON-BEAUREGARD-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...DE RIDDER...
WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT...
PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER...
KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
1209 PM CDT THU JUN 18 2015

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF LOUISIANA AND TEXAS...INCLUDING THE FOLLOWING 
  AREAS...IN LOUISIANA...BEAUREGARD AND VERNON. IN TEXAS... 
  HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON... 
  ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. 

* UNTIL 7 PM CDT THIS EVENING

* SIX TO EIGHT INCHES HAS FALLEN OVER THE REGION WITH AN 
  ADDITIONAL TWO TO THREE INCHES POSSIBLE DURING THE WATCH 
  PERIOD. 

* RAINS WILL CAUSE LOCATIONS TO SEE ADDITIONAL FLOODING AND 
  WATER ACROSS ROADS AND PONDING ON ROAD SURFACES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

MARCOTTE
401 
WGUS64 KLCH 190000
FFALCH

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LAKE CHARLES LA
700 PM CDT THU JUN 18 2015

...FLASH FLOOD WATCH HAS BEEN EXTENDED UNTIL FRIDAY 7AM CDT...

.THE GROUND ACROSS THE WATCH AREA REMAINS VERY SATURATED FROM THE
HEAVY AND FLOODING RAINS ON WEDNESDAY. LESS ROBUST ACTIVITY IS NOW
JUST WEST OF THE WATCH AREA...BUT FURTHER DEVELOPMENT OF TRAINING
SHOWERS AND A FEW THUNDERSTORMS IS BEING DEPICTED BY REGIONAL
RADAR OVER SOUTH TEXAS. THERE REMAINS A POTENTIAL FOR THIS ONGOING
ACTIVITY TO EDGE EAST INTO THE AREA ALREADY IMPACTED BY HEAVY
RAINS DURING THE NIGHT. THUS THE FLASH FLOOD WATCH HAS BEEN
EXTENDED.

LAZ027-030-TXZ180-201-215-216-259>262-191100-
/O.EXT.KLCH.FF.A.0013.000000T0000Z-150619T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VERNON-BEAUREGARD-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...DE RIDDER...
WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...BEAUMONT...
PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER...
KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
700 PM CDT THU JUN 18 2015

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF LOUISIANA AND TEXAS...INCLUDING THE FOLLOWING 
  AREAS...IN LOUISIANA...BEAUREGARD AND VERNON. IN TEXAS... 
  HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON... 
  ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON AND TYLER. 

* THROUGH FRIDAY MORNING

* SIX TO EIGHT INCHES HAS FALLEN OVER THE REGION. AN ADDITIONAL
  ONE INCH OF RAIN IS POSSIBLE DURING THE WATCH PERIOD.

* RAINS WILL CAUSE LOCATIONS TO SEE ADDITIONAL FLOODING AND 
  WATER ACROSS ROADS AND PONDING ON ROAD SURFACES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood watch went out at Jun 17, 11:55 PM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, Jun 17, 11:55 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1155 PM CDT WED JUN 17 2015

.DISCUSSION...
18/06Z TAF ISSUANCE.

&&

.AVIATION...
A PERSISTENT SWATH OF HEAVY RAIN CONTINUES ACROSS SE TX INTO W
CNTL LA. THIS ACTIVITY HAS NOT BEEN AFFECTING THE TAF SITES...BUT
A FEW SHRA ARE STILL POSSIBLE NEAR BPT AND AEX OVERNIGHT.
OTHERWISE...EXPECT VFR CONDITIONS TO PREVAIL WITH BRIEF MVFR CIGS
POSSIBLE TOWARD DAYBREAK. RIDGING BUILDING IN ALOFT FROM THE EAST
WILL LIMIT CONVECTIVE DEVELOPMENT THURSDAY...WITH JUST A FEW SHRA
OR TSRA POSSIBLE NEAR BPT AND SLY WINDS CONTINUING. 24

&&

.PREV DISCUSSION... /ISSUED 1026 PM CDT WED JUN 17 2015/

UPDATE...
STORMS CONTINUING TO TRAIN ACROSS SOUTHEAST TEXAS WITH RADAR
ESTIMATES IN SOME LOCATIONS FROM FOUR TO EIGHT INCHES. THIS
SWATH EXTENDS FROM SOUTH OF CHINA IN SOUTHEAST TEXAS NORTHEAST
TO KURTHWOOD IN SOUTHWEST LOUISIANA. THIS ACTIVITY LOOKS TO
CONTINUE INTO THE OVERNIGHT HOURS. ZONES HAVE BEEN UPDATED TO
REFLECT STORM ACTIVITY CONTINUING IN THIS LOCATION WHILE SOUTH
CENTRAL LOUISIANA IS LOOKING AT A QUIET OVERNIGHT. 19

PREV DISCUSSION... /ISSUED 654 PM CDT WED JUN 17 2015/

DISCUSSION...
18/00Z TAF ISSUANCE.

AVIATION...
A LARGE RAINBAND EXTENDS FROM NEAR HOUSTON/GALVESTON NE TOWARD
RUSTON LA. ALTHOUGH THE HEAVIEST RAINFALL IS OCCURRING WEST OF THE
BPT AND AEX TAF SITES...THESE SITES COULD STILL SE SOME EFFECTS
FM SHRA ALONG THE EDGE OF THIS BAND...WITH BRIEF HEAVY RAIN...WIND
GUSTS TO 25 KT AND CIGS/VSBY LOWERING TO IFR THROUGH 02Z. HI-RES
GUIDANCE INDICATES THIS BAND WILL DIMINISH DURING THE EVENING BUT
KEPT VCSH AT BPT OVERNIGHT FOR ANY LINGERING SHRA. OTHERWISE...VFR
SHOULD PREVAIL INTO TOMORROW WITH LOW MVFR CIGS BRIEFLY DEVELOPING
TOWARD DAYBREAK. CONVECTION EXPECTED TO BE LIMITED ON
THURSDAY ACRS LA...BUT INCLUDED VCTS AT BPT DUE TO LINGERING
BANDS OF MOISTURE STREAMING NE ACRS TX. GUSTY SELY WINDS WILL
RETURN TOMORROW...DIMINISHING TO 5-10 KT TONIGHT. 24

PREV DISCUSSION... /ISSUED 349 PM CDT WED JUN 17 2015/

DISCUSSION...TROPICAL DEPRESSION BILL NOW ADVANCING NORTH ACROSS
THE DALLAS/FT. WORTH AREA. FEATURE HAS GENERATED CONSIDERABLE
TRAINING SHOWER ACTIVITY AND A FEW THUNDERSTORMS OVER SOUTHEAST
TEXAS THROUGH THE DAY. RAINFALL TOTALS OF 1 TO 2 INCHES HAVE BEEN
COMMON...WITH ISOLATED POCKETS OF 3 TO 5 INCHES. A FEW FLASH FLOOD
WARNINGS HAVE BEEN REQUIRED. HAVE BEGUN SEEING A WEAKENING OF
CONVECTION...WITH REFLECTIVITY TAKING ON MORE OF A STRATIFORM
LOOK. DOWNWARD TREND IS EXPECTED TO CONTINUE THROUGH THE LATE
AFTERNOON.

REMNANTS OF SYSTEM WILL CONTINUE A NORTHWARD ADVANCE OVERNIGHT
INTO OKLAHOMA...TURNING NORTHEASTERLY THURSDAY AND TRACKING INTO
THE MID-MISSISSIPPI FRIDAY. WHAT HAS BEEN IMPRESSIVELY HIGH
TROPICAL PWAT VALUES ACROSS OUR AREA...WILL CONTINUE TAPERING OFF
TO MORE SEASONAL VALUES IN THE WAKE OF BILL. SUFFICIENT MOISTURE
HOWEVER WILL REMAIN ACROSS THE AREA... ALONG WITH A WEAKNESS
ALOFT...TO MAINTAIN A CHANCE FOR SHOWERS AND THUNDERSTORMS
THROUGH THE REMAINDER OF THE WEEK.

MARINE...SOUTHERLY WINDS WILL CONTINUE TO WEAKEN OVER THE NEAR
COASTAL WATERS AS THE REMNANTS OF BILL CONTINUES TO MARCH FURTHER
NORTH OF THE AREA. THE SUBTROPICAL HIGH WILL BECOME REESTABLISHED
RESULTING IN LIGHT TO SOMETIMES MODERATE ONSHORE FLOW THROUGH THE
REMAINDER OF THE FORECAST.

23

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  74  91  74  91 /  60  30  10  30
LCH  77  89  76  89 /  20  20  10  30
LFT  75  89  75  89 /  10  20  10  30
BPT  77  89  76  89 / 100  30  10  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 18, 4:50 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
450 AM CDT THU JUN 18 2015

GMZ432-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-
259>262-191000-
CALCASIEU LAKE-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-
EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
450 AM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS
AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A FEW AREAS RECEIVING LIGHT RAIN THIS MORNING. BUT MORE RAIN IS
BEGINNING TO DEVELOP BACK TOWARDS HOUSTON. THIS IS ALONG BILLS
DEBRIS LINE AND LOOKS TO MOVE BACK INTO SOUTHEAST TEXAS AGAIN.
AFTER YESTERDAYS RAIN IN SOUTHEAST TEXAS THIS NEXT ROUND WILL JUST
MAKE THINGS THAT MUCH HARDER TO DRY OUT. SOME AREAS YESTERDAY
RECEIVED SIX TO EIGHT INCHES AS STORMS TRAINED ACROSS SOUTHEAST
TEXAS. THIS BAND MADE ITS WAY INTO SOUTHWEST LOUISIANA YESTERDAY
AFTERNOON. SOUTH-CENTRAL LOUISIANA RECEIVED VERY LITTLE IN THE WAY
OF RAINFALL AND TODAY LOOKS TO BRING THAT REGION ONLY SOME
ISOLATED SHOWERS AGAIN. THIS NEXT ROUND COULD BRING AN ADDITIONAL
TWO TO THREE MORE INCHES WHEREVER THE DEBRIS LINE SETTLES LATER
THIS MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
RAINS TO CONTINUE INTO FRIDAY. RAINS LOOK TO BREAK OFF ON
SATURDAY AS WHAT IS LEFT OF BILL LIFTS TO THE NORTHEAST. THIS WILL
MEAN THAT AFTERNOON TEMPERATURES WILL START TO RISE WITH THE HEAT
INDEX TO APPROACH THE CENTURY MARK LATE INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

GMZ430-435-450-452-455-470-472-475-191000-
SABINE LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
450 AM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
THE GRADIENT HAS BEGUN TO RELAX WITH WINDS IN THE COASTAL WATERS
AVERAGING AROUND 15 KNOTS WITH GUSTS HIGHER. ANY SHOWERS TODAY
WILL KICK THE WINDS UP AROUND THE STORMS WITH SEAS RESPONDING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
WINDS LOOK TO LAY DOWN TOWARDS SATURDAY INTO SUNDAY AS WHAT IS
LEFT OF BILL LIFTS OFF TO THE NORTHEAST.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Local storm report, Jun 17, 11:03 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1103 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     FLASH FLOOD      EVADALE                 30.34N 94.06W
06/17/2015                   JASPER             TX   BROADCAST MEDIA

            FM 1131 AND FM 105 IN EVADALE ARE IMPASSABLE DUE TO
            FLOODING.

1039 PM     FLASH FLOOD      BUNA                    30.44N 93.96W
06/17/2015                   JASPER             TX   BROADCAST MEDIA

            COUNTY ROADS 606,607,608,725 AS WELL AS FM ROADS 1004 TO
            THE TYLER COUNTY LINE ARE IMPASSABLE DUE TO FLOODING.

1039 PM     FLASH FLOOD      KIRBYVILLE              30.66N 93.90W
06/17/2015                   JASPER             TX   BROADCAST MEDIA

            HERNDON, MAIN ST, 2ND AVE, 3RD ST, AND FM 252 ARE
            IMPASSABLE DUE TO FLOODING.

&&

DJONES
Local storm report, Jun 17, 11:06 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1106 PM CDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     FLASH FLOOD      BUNA                    30.44N 93.96W
06/17/2015                   JASPER             TX   BROADCAST MEDIA

            KBMT REPORTS KELLY CREEK OVERFLOWING ACROSS REESE ROAD.

&&

DJONES

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:20 PM CDTFlash Flood Warning EmergencyLCHHardin, Jasper, Newton, Orange3 hr
Jun 17, 7:44 PM CDTFlash Flood WarningLCHJefferson91 min
Jun 17, 8:27 PM CDTFlash Flood WarningLCHHardin, Jasper, Jefferson, Orange63 min
Jun 17, 8:41 PM CDTFlash Flood WarningLCHNewton94 min
Jun 17, 9:28 PM CDTFlash Flood WarningLCHHardin, Jefferson, Orange3 hr
Jun 17, 9:49 PM CDTTornado WarningLCHJasper, Newton26 min
Jun 17, 10:10 PM CDTFlash Flood WarningLCHHardin, Jasper, Newton3 hr
Jun 17, 10:15 PM CDTFlash Flood Warning EmergencyLCHJasper, Newton3 hr
Jun 17, 10:16 PM CDTTornado WarningLCHJasper, Newton30 min
Jun 18, 1:04 AM CDTAreal Flood WarningLCHHardin, Jasper, Jefferson, Newton, Orange, Tyler42 hr
Jun 18, 1:09 AM CDTFlash Flood WarningLCHNewton3 hr
Jun 18, 5:04 AM CDTRiver Flood WarningLCHNewton7 days
Jun 18, 9:07 AM CDTRiver Flood WarningLCHJefferson, Orange7 days
Jun 18, 1:11 PM CDTRiver Flood WarningLCHHardin3 days

Nearby

Flash Flood Watches in Texas, 2015Flash Flood Watches in Louisiana, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.